# SDR IPXA2016041902360

- Difficulty date: March 22, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AJC736625
- Condition: Corroded
- Location: Bs 1986-1996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CORRODED INTERCOSTAL IN AFT WASTE TANK COMPARTMENT, BS 1986-1996, LT SIDE REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG AJC7366, SRM 51-21-01, 51-33-01.
